Re: Profuse sweating with the Fentanyl patch
Scopolomine is primarily used as anti-nausea and can be very sedating. It can also cause some dizziness.
I used it for a houseboat trip a few years ago and only used one patch as I didn't feel very ill. One night I woke up very nauseous so I did use one patch for a day or two. The next time I tried it for a long trip that included a bus trip through the mountains of Norway I found it made me dizzy but at a tolerable level (I would have become very nauseous as we took this huge bus through winding mountain roads so a bit of dizziness was preferable to throwing up in my husband's lap :-). I removed it that evening after that part of the trip was done.
I also would be concerned that it would affect the Fentanyl in terms of enhancing it (so you are getting too much effect) and adding the two together could be very dangerous.
I've heard many on the patch say that they get sweaty in the early stages, and this can be a bit of withdrawal from the oral meds (may have been stronger for you than the patch is providing). If it's ongoing I'd recommend you ask your doctor for a solution. You could mention you heard about Scopolamine from an acquaintance and is that ever an option.
Rt thumb fusion '13. R&L thumb arthroplasty '12 ; RT TKR & Bilat CTS' 11. Fusions: L5-S1('87), L4-S1('93), C5-C7('06), L3-S1('10), C4-C5('13). C5-C7 foraminotomy '08